# SDR COMA0770031

- Difficulty date: June 3, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 11,917 hours, 8,703 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5466 - RECEIVED SLAT FAIL MESSAGE ON DESCENT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEARED INHIBITS FROM SLAT SYSTEM.  VISUALLY INSPECTED SLATS, OPERATED SYSTEM, NO FURTHER DEFECTS.
